Mujeeburahman, T. C. and Hussain, R. Jahir and Broumi, Said (2023) Some Characterizations of Whole Edge Domination in Bipolar Fuzzy Graphs. Asian Research Journal of Mathematics, 19 (10). pp. 140-153. ISSN 2456-477X
Text
Mujeeburahman19102023ARJOM104254.pdf - Published Version
Download (564kB)
Mujeeburahman19102023ARJOM104254.pdf - Published Version
Download (564kB)
Official URL: https://doi.org/10.9734/arjom/2023/v19i10736
Abstract
In this paper, Some bounds, theorems and results on whole edge domination number in bipolar fuzzy graph are established with support of some examples. The concepts of perfect, complete perfect and semi-perfect whole edge domination in bipolar fuzzy graph are discussed and investigated with some of their properties and also results on perfect contributed via the support of some examples.
Item Type: | Article |
---|---|
Subjects: | Research Scholar Guardian > Mathematical Science |
Depositing User: | Unnamed user with email support@scholarguardian.com |
Date Deposited: | 28 Oct 2023 04:06 |
Last Modified: | 28 Oct 2023 04:06 |
URI: | http://science.sdpublishers.org/id/eprint/1807 |